MathSciNet Relay Station
MathSciNet bibliographic data
MR2769073 11J70
Rittaud, Benoît On subsequences of convergents to a quadratic irrational given by some numerical schemes. J. Théor. Nombres Bordeaux 22 (2010), no. 2, 449–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement